# SDR GTIA2023042037124

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 60,127 hours, 27,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 41707
- Condition: Inoperative
- Location: Zone 900
- Part time: 5,685 hours, 2,585 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERG MEGAPHONE INOP-R/R AFT FA EMERG MEGAPHONE IAW AMM 25-65-00
